@article{(Open Science Index):https://publications.waset.org/pdf/11,
	  title     = {The Number of Rational Points on Singular Curvesy 2 = x(x - a)2 over Finite Fields Fp},
	  author    = {Ahmet Tekcan},
	  country	= {},
	  institution	= {},
	  abstract     = {Let p ≥ 5 be a prime number and let Fp be a finite
field. In this work, we determine the number of rational points on
singular curves Ea : y2 = x(x - a)2 over Fp for some specific
values of a.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {11},
	  year      = {2009},
	  pages     = {979 - 982},
	  ee        = {https://publications.waset.org/pdf/11},
	  url   	= {https://publications.waset.org/vol/35},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 35, 2009},
	}